Thank you for posting your query at DoctorSpring.com
I understand your concern.
I will like to reassure you that one shot of testosterone will not cause any stunted bone growth, or deviation in the penis size. In fact, if something happens, it might have increased your penis size a bit, but for that to happen it needs to be taken repeatedly, and then the side effects come into play.
In your case, there is absolutely nothing to worry about.
And regarding the adderall, if it is taken regularly for a long time such as 5-10 years, it can slow growth, but in most cases it is started by the time the child is 8-9 years, and hence it is mosre sensitive to them. You used it for 4 years, and much later compared to other children, so you need not need to worry.
I am giving you my reassurance regarding this matter.
Please eat healthy and you will be fine.
Patient replied :
Thank you , are you telling me the god honest truth?my penis will continue to grow to its full size ? And I will continue to grow physically even after that dose? Will close after your answer thanks for your help.
Yes I am being honest.
Please don't worry about it anymore.
I understand it has caused a lot of anxiety for you.
You can relax now.
Let me know if you have any other queries,
Patient replied :
Thanks so much for taking your time with me , as you realize this has caused me a lot of anxiety , the thoughts are reoccuring even with answers from multiple doctors and specialists I believe you but my brain continues to obsess what do you suggest ? Anxiety medication? Counseling?
I totally understand what you're going through.
Youy can use some relaxing techniques like yoga or meditation.
Refrain from getting multiple opinions because it may create more anxiety and confusion.
You can trust me about what i said about your growth.
In case you continue to have anxiety, you can consult a psychologist for the same.